On generalized Hausdorff semicontinuity of multifunctions
Acta Universitatis Carolinae. Mathematica et Physica, Tome 33 (1992) no. 2, pp. 109-114
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1992_33_2_a13,
author = {N\'ather, Ondrej},
title = {On generalized {Hausdorff} semicontinuity of multifunctions},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {109--114},
year = {1992},
volume = {33},
number = {2},
mrnumber = {1287231},
zbl = {0798.54022},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1992_33_2_a13/}
}
Náther, Ondrej. On generalized Hausdorff semicontinuity of multifunctions. Acta Universitatis Carolinae. Mathematica et Physica, Tome 33 (1992) no. 2, pp. 109-114. http://geodesic.mathdoc.fr/item/AUCMP_1992_33_2_a13/